Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Can use of HCG injection shots affect a PPD test?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
Can use of hcg injection shots affect a ppd test
Posted Sun, 8 Sep 2013 in General Health
Answered by Dr. Vidya KR 1 hour later
Brief Answer:
no effect

Detailed Answer:
Thanks for using XXXXXXX

No, HCG injection has no effect on ppd test, Injection should be taken in different arm and ppd test in other arm, for better reading of ppd test .

Hope this answered your question.
Feel free to ask me if you have any further queries or doubts and I shall be glad to help you out.
Wish you good health. Take care.

Above answer was peer-reviewed by
Follow-up: Can use of HCG injection shots affect a PPD test? 5 hours later
Specifically will the use of hcg for more than one month affect the ppd reading? Can it make the reading unclear?
Answered by Dr. Vidya KR 4 minutes later
Brief Answer:
No effect on ppd reading

Detailed Answer:

No, HCG injection will not affect reading of ppd test

Hope I have answered your query.
Wish you a good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor